Guillain-Barré syndrome after streptokinase therapy for acute myocardial infarction
Related Experiment Video
Updated: Jun 6, 2026

Postconditioning with Lactate-enriched Blood for Cardioprotection in ST-segment Elevation Myocardial Infarction
Published on: May 28, 2019
Ahad Eshraghian1, Hamed Eshraghian, Kamran Aghasadeghi
1Department of Medicine, Shiraz University of Medical Science, Iran. Eshraghiana@yahoo.com
Abstract:
Some drugs including streptokinase have been reported to precipitate Guillain-Barré syndrome. We report a 70-year-old man with acute anterior myocardial infarction who developed Guillain-Barré syndrome seven days after thrombolytic therapy with streptokinase.
Related Concept Videos
Acute Coronary Syndrome I: Introduction
Myasthenia Gravis: Overview and Treatment
These antibodies interfere with the function of the nicotinic receptors in three ways: by binding to the receptor and disrupting acetylcholine binding; by causing cross-linking of receptors which leads...
Myasthenia Gravis: Diagnostic Tests
The edrophonium test is a diagnostic tool for myasthenia gravis. It involves...
Botulism
Acute Coronary Syndrome IV: Interprofessional Care
Myocarditis III: Medical Management

